Menu Close

Mikart generic fioricet with imprint ”MIA 110” is manufactured by Mikart, Inc

It’s a white oval pill , only it says on it MIA 110 ## The white oval pill in description is a combination of Acetaminophen (325 mg) + Butalbital (50 mg) + Caffeine (40 mg). This is most commonly used to treat migraines and tension headaches.

Pill imprint MIA 110 has been as Acetaminophen, and 325 mg / 50 mg / 40 mg.

// is used in the treatment of headache and belongs to the drug class analgesic combinations. Risk cannot be ruled out during pregnancy. Acetaminophen/butalbital/caffeine 325 mg / 50 mg / 40 mg is not a controlled substance under the Controlled Substance Act (CSA).

Acetaminophen, and

Imprint:MIA 110
Strength:325 mg / 50 mg / 40 mg
Color:White
Shape:Elliptical / Oval
Availability:Prescription only

Drug Class: Analgesic combinations

Category:C – Risk cannot be ruled out
CSA Schedule:Not a controlled drug Manufacturer: Mikart, Inc.

mikartfioricet3

This tablet contains Acetaminophen, and Caffeine, it is a generic for Fioricet, most commonly used to treat migraines. Common side effects may include: nausea, drowsiness, dizziness and stomach irritation.

Do you like it ?
Posted in Fioricet

Related Posts

3 Comments

  1. dealpain.net

    white scored says mia 110 on it oblong shape ## This pill does NOT contain Hydrocodone. The pill in description is a combination of Acetaminophen (325 mg) + Butalbital (50 mg) + Caffeine (40 mg). This is most commonly used to treat migraines and tension headaches.

  2. dealpain.net

    What to do? Is there another pill similar to westward 787? ## Hello Bird, Unfortunately there is no way to know for certain which generic will work best for you until you keep testing out different ones. Different manufacturers use different “inactive” ingredients, which may cause reactions similar to the one you’ve experienced with the generic Fiorocet from Vantage. Have you tried the generic Fioricet from Mikart Inc.? They manufacturer an oblong white pill with the imprint MIA 110. It is scored down the middle and blank on the other side. This pill contains (325 mg) of Acetaminophen, + (50 mg) of Butalbital + (40 mg) of caffeine.

  3. dealpain.net

    Stop using this medication and call your doctor at once if you have any of these serious side effects:

    fast, pounding, or uneven heartbeat;
    feeling light-headed or short of breath;
    nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
    easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms.

Leave a Reply

Your email address will not be published.